Cart (Loading....) | Create Account
Close category search window
 

On the Number of Multivalued Switching Functions Realizable by Cascades

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Hikita, T. ; Department of Mathematics, Tokyo Metropolitan University ; Enomoto, H.

Butler [6] gave recurrence relations for computing the number Nr(n) of r-valued (r ≥ 2) switching functions of n variables realizable by a cascaded network of n - 1 r-valued cells. The cascades are assumed to have a fixed-input variable assignment. In this correspondence similar recurrence relations are presented for the number Mr(n) of such cascade realizable functions that depend on all n input variables. In particular, for the ternary valued case, explicit formulas for N3(n) and M3(n) are given. Some asymptotic properties of Nr(n) and Mr(n) are also derived, which show that their growth is asymptotically exponential as n increases.

Published in:

Computers, IEEE Transactions on  (Volume:C-28 ,  Issue: 5 )

Date of Publication:

May 1979

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.